MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Der Nervenarzt · 1995

[Disorders of color perception and increase glare sensitivity in phenytoin and carbamazepine therapy. Ocular side effects of anticonvulsants].

Bayer A, Thiel H J, Zrenner E, Paulus W, Ried S, Schmidt D

Аннотация на английскомСтатьяПеревод в очереди

Аннотация

Advanced psychophysical tests, performed in 42 epileptic patients, show that the antiepileptic drugs phenytoin and carbamazepine can specifically affect the retinal function, while Valproic Acid and the epileptic seizures do not. The Farnsworth-Munsell 100-Hue and Panel D-15 désaturé tests revealed an accumulation of errors along the tritan/tetartan axis (blue colour vision deficiencies) and a high total error score. The same defect was shown by measurement of the spectral sensitivity functions. The results obtained for mesopic vision and especially glare sensitivity measured by nyktometry were markedly affected in these patients compared to a normal population. The enhanced sensitivity to glare is mainly the only one symptom complained by the patient. We propose a screening method for early detection of phenytoin- and carbamazepine-induced neurotoxicity. The literature of ocular side effects of anticonvulsant drugs is carefully reviewed.

Для цитирования: Bayer A, Thiel H J, Zrenner E, Paulus W, Ried S, Schmidt D. [Disorders of color perception and increase glare sensitivity in phenytoin and carbamazepine therapy. Ocular side effects of anticonvulsants].. Der Nervenarzt. 1995.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.